I'm hoping someone can help. I've had balance symptoms for several months now. Started back in October one day while sitting at my desk. I've had my wisdom teeth out, computer glasses, been to the ER (CAT scan of my head, blood work, EKG). I've also been to several ENT's. The most recent ENT I've been seeing specializes in balance disorders and diagnosed me with a bilateral vestibular hypersensitivity disorder. He prescribed my phenergan which he told me to take for three months and stop and that it should clear up on its own (something viral).
The Phenergan helped a little bit, noticed it helped quite a bit during the last couple of weeks I was taking it. As soon as I ran out all of my symptoms returned. I scheduled another appointment w/ the specialist on the 17th. In the interim, he prescribed me more phenergan which I started taking again last night. I'm hoping I can at least get back to the way I was a couple of weeks ago within a few days.
My symptoms are balance problems, most notibly when standing or walking and a sensation of ear fullness which has subsided in the last few months. I just turned 30 and otherwise healthy.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?